American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dmitry N. Kozlov. Order complexes of noncomplemented lattices are nonevasive. Proc. Amer. Math. Soc. 126 (1998) 3461-3465. MR 1621965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Björner and László Lovász. Linear decision trees, subspace arrangements and M\"obius functions . J. Amer. Math. Soc. 7 (1994) 677-706. MR 1243770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergey Yuzvinsky. Free and locally free arrangements with a given intersection lattice . Proc. Amer. Math. Soc. 118 (1993) 745-752. MR 1160307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1